# SDR FDEA201411193808

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 60,335 hours, 20,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: L5015RP
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, L1 DOOR WAS OPENED WITH THE SLIDE ARMED.  SLIDE CAME OUT BUT DID NOT DEPLOY.  MEL 19 NOV 14 13:59 RELEASED FOR SERVICE IAW MEL 52-11-01-A CATEGORY B EXPIRATION 22 NOV 14 MEL 52-11-01-A.  L1 DOOR SLIDE MISSING, IDENTIFY  INOPERATIVE OR MISSING.  REMOVED SLIDE FROM L1 DOOR & STORED BEHIND THE RCB.  SLIDE DEACTIVATION PIN IS INSTALLED.  ALSO, L1 DOOR POWER RESERVOIR IS DEACTIVATED.  THIS WAS  REQUIRED IAW AMM 25-66-01-4 FOR SLIDE REMOVAL.
